# SDR CA020530014

- Difficulty date: May 16, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 9,185 hours
- Engine: Allsn 250C30P
- System (JASC): 2432 · Battery/Charger System
- Part: Wire
- Part number: 206075295053
- Condition: Broken
- Location: Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF BATTERY COMPARTMENT, THE POSITIVE BATTERY WIRE AT THE SOLONOID WAS FOUND BROKEN.
